# SDR DHLA201100052

- Difficulty date: March 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Worn
- Location: Vertial Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR NR 1 HINGE FITTING SHOWS WEAR. STA ZR 103.000.  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1. REMOVED FITTING IAW M 20-16-0 PG 201-207. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. NDT INSPECTED NEW FITTING IAW NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-2. INSTALLED NEW FITTING IAW MM 20-16-0 PG 201-207, OHM 27-20-1 PG 1-5, SRM 51-3-0, SRM 51-3-1 USING SAME FASTENERS. REFER TO NR 269576 FOR OPS CHECK (TORQUE WRENCH: SNAP ON, MODEL: QD2R1000, SN:1208073534).
